Renormalization group flow in large N-c


Meyer J., Schwenzer K. O. , Pirner H., Deandrea A.

PHYSICS LETTERS B, vol.526, pp.79-89, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 526
  • Publication Date: 2002
  • Doi Number: 10.1016/s0370-2693(01)01482-4
  • Title of Journal : PHYSICS LETTERS B
  • Page Numbers: pp.79-89

Abstract

We calculate renormalization group flow equations for the linear sigma-model in large N-c approximation. The flow equations decouple and can be solved analytically. The solution is equal to a self consistent solution of the NJL model in the same approximation, which shows that flow equations are a promising method to extend the calculation to higher order in 1/N-c. Including explicit chiral symmetry breaking, the large N-c approximation describes physics reasonably well. We further compare the analytic solution to the usually used polynomial truncation and find consistency. (C) 2002 Elsevier Science B.V. All rights reserved.